# SDR SWIA201229831

- Difficulty date: February 25, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 23,784 hours, 21,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EXTERIOR EMERGENCY LIGHT AT SERVICE DOOR IS OUT.  (FLT 5369)  RELAMPED EMERGENCY LIGHT.
